MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; EYE PACK

Medline Industries, LP MEDLINE; EYE PACK
Catalog Number DYNJ85791
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 1 pack was visibly wet throught the wrapper.Sterility was compromised.
 
Additional Manufacturer Narrative
The customer reported a quality issue: 1 pack was visibly wet throught the wrapper and sterility was compromised.A sample pack was received and reviewed; the back table cover that wrapped the pack was observed to be wet, the pack was opened and the components and subassemblies within were also wet, and component 52011 - saline str 100ml f/irrig had no longer any more liquid within.The reported issue was confirmed.Based on the complaint details the root cause is considered to be a vendor product issue relating to the component manufacturing process of component 52011 - saline str 100ml f/irrig (seal) that had leaked within the pack; the vendor determined the defect to be from a manufacturing error, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
EYE PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50721331
Report Number1417592-2026-36440
Device Sequence Number8862414
Product Code OJK
UDI-Device Identifier40195327552368
UDI-Public40195327552368
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ85791
Device Lot Number24EBA811
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown